Self-medication Dosage For Patients With Hypertension. May I ?
Good afternoon doctor. I am 38 years old. 59kg weight. 163cm high. Housewife, childbirth 3, had just given birth, 3 months ago. Since giving birth to my third child, I became hypertensive, on December 24, 2018, was hospitalized for 2 days because my lungs were flooded and given lasix by infusion, since then I was required to take hypertension medication every day, ramipril ½x 1 day, concor 1×1 day and furasemide 1×1. Furasemide I drink in the morning, 2 hours after breakfast. The rest I drink at night, because according to the nurse you must be equated when you drink it for the first time, that is at night when you give me the medicines. But since yesterday all day the left chest feels depressed and feels ticklish. Can I add a dose of ramipril and concor? So when I feel my heart pounding in the morning / afternoon. I took the hypertension medicine. Can I thank you?
Hello mom, thanks for asking.
Left chest that feels depressed can be caused by a cause from the heart or causes outside the heart. Pain or discomfort in the chest caused by heart problems generally worsen when a person does an activity, and improves with rest. These symptoms are also accompanied by cold sweat, sometimes shortness of breath, nausea, and even vomiting. Discomfort in the chest due to disorders outside the heart can be caused due to chest muscle pain, nerve pain due to irritation, disorders of the lung or lung wall, or disorders of the stomach.
Doses of hypertension medications prescribed by doctors should not be increased or decreased without the advice of the treating doctor. Mother is currently consuming beta blockers and ACE enzyme inhibitors to lower blood pressure. If the drug is taken is not according to the rules, then the risk that can arise is an uncontrolled drop in blood pressure. As a result the heart pump weakens, not enough amount of blood is pumped into the brain, heart, lungs, and kidneys. Symptoms can include dizziness or fainting, cold sweat, shortness of breath, nausea, vomiting, chest pain, and can even cause acute kidney failure.
We recommend that you control the doctor who treats and tell about the symptoms that you experience. Your doctor will probably do a lab, EKG or echocardiography if necessary. If the doctor is sure that chest pain is caused by heart problems, then the doctor can prescribe medication to relieve chest pain that can be taken during a pain attack.
Hope this answer helps mom. Regards.